Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Laser hair removal

I got laser hair treatments done on my legs. Now I have a horrible, crazy itchy rash all over my legs.  There are literally hundreds of red dots all over them.  Cortizone 10  cream only helps a little bit.  Last time the rash lasted for a full week and I'm wondering if there is anything I can do to

a) help make the rash less itchy and get rid of it as soon as possible
b) stop it from happening for the next three treatments
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
What you are having is irritated hair follicles and dermatitis after the laser treatment. Although a side effect of laser hair removal, it also means that the hair follicles have swelled from treatment. You should continue using the steroid cream and also moisturize the skin properly. But take care to use it in the proper amounts and schedule.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.





Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions